Couldn't find what you looking for?

TRY OUR SEARCH!

my period is irregular, usually coming a week early, but it was a day late this time. its usually very heavy, being very full of blood clots and lasting 8 days, but it was 4 days and had one or two blood clots at the most, and was light. i have protected sex, but the condom broke a few times, and i took a pregnancy test because i was nauseous had headaches, was constantly tired and hungry, and had very tender breasts, and it came out negative. i had my short and light period a few days after taking the test, and i am still constantly tired, having headaches, eating non-stop, have tender breasts, nausea, and now have a very sore lower back. could you please tell me what is going on??

Loading...

Hi! Regularly timed menstruation cycles that have a decreased amount of bleeding may occur in women on oral contraceptives. Women on the Pill experience a withdrawal bleed, which usually lasts 3 to 4 days, as opposed to a normal menstrual period, which lasts, on average, 5 days, and averages less blood loss than a normal period. However, it can be normal for women not on the Pill to have light or short periods, too. If you're not pregnant and experiencing pregnancy symptoms, it's usually a psychological issue. The woman either truly wants to become pregnant or is paranoid/afraid of it. Sore breasts and nipples, moodiness, headaches and nausea are all symptoms of early pregnancy, but are also signs of PMS. The best indicator of pregnancy is a missed period and, of course, a positive test.
Reply

Loading...